# SDR AALA201504209004

- Difficulty date: March 31, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 22,411 hours, 7,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, CORROSION AROUND ALL AFT GIRT BAR FASTENER HOLES ON R1 DOOR SILL.  REPAIRED CORROSION IAW SRM 53-11-14.
